# SDR AWXA200300452

- Difficulty date: March 31, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53230256201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1/4 INCH CRACK WAS FOUND ON ATTACH ANGLE AT AFT UPPER CORNER OF PANEL 192AB ATTACH POINT FR 34, STR 31 R/H. MAINTENANCE REMOVED DAMAGED ATTACH ANGLE; FABRICATED A NEW REPLACEMENT ANGLE PER DWG C3 D53230256; INSTALLED REPAIR PART IAW AWA E.R. 26-5336-03113-SS1.
